Alert archive / North Carolina / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 74, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Aug 2, 2012, 1:06 PM EDT for Greene County, Pitt County, North Carolina. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2012, 1:06 PM EDT (17:06 UTC)
- Expired
- Aug 2, 2012, 2:00 PM EDT
- In force
- 54 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
Counties Greene County, NC, Pitt County, NC
The radar
The Raleigh/Durham radar (KRAX), 69 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 1:10 PM EDT | HAIL 0.88 | 1 Nw Herrings Crossroad, NC | A MIX OF DIME AND NICKEL SIZE HAIL REPORTED AT THE FIRE DEP ALONG FIRE TOWN RD |
| Aug 2, 1:15 PM EDT | HAIL 1 | Wootens Crossroads, NC | PUBLIC REPORTED A MIX OF NICKEL AND QUARTER SIZE HAIL ALONG HWY91 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 5.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1384 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 986 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
939
WUUS52 KMHX 021706
SVRMHX
NCC079-147-021800-
/O.NEW.KMHX.SV.W.0074.120802T1706Z-120802T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
106 PM EDT THU AUG 2 2012
THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN EASTERN NORTH CAROLINA
WEST CENTRAL PITT COUNTY IN EASTERN NORTH CAROLINA
* UNTIL 200 PM EDT
* AT 103 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 6 MILES NORTHWEST OF SNOW HILL...OR 10 MILES
SOUTHWEST OF FARMVILLE...MOVING EAST AT 10 MPH. QUARTER SIZED HAIL
AND WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...SNOW HILL...FARMVILLE...
WALSTONBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
THESE THUNDERSTORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF LIGHTNING.
SEEK SHELTER INDOORS NOW AND STAY AWAY FROM THE WINDOWS. MANY
LIGHTNING STRIKES WILL OCCUR WELL AHEAD OF THE HEAVY RAIN AND GUSTY
WINDS. IF YOU CANNOT SEEK SHELTER INDOORS TAKE COVER IN A VEHICLE.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 0 0...8 8 9...6 8 8 9.... WHEN YOU CAN DO SO SAFELY
&&
LAT...LON 3549 7783 3557 7783 3561 7777 3569 7750
3544 7743 3537 7781 3540 7781 3543 7783
3544 7784 3548 7783
TIME...MOT...LOC 1706Z 256DEG 7KT 3552 7772
$$
DAG1 follow-up statement
087 WWUS52 KMHX 021744 SVSMHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 144 PM EDT THU AUG 2 2012 NCC079-147-021800- /O.CON.KMHX.SV.W.0074.000000T0000Z-120802T1800Z/ GREENE NC-PITT NC- 144 PM EDT THU AUG 2 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT FOR WEST CENTRAL PITT AND EASTERN GREENE COUNTIES... AT 141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR FARMVILLE...MOVING EAST AT 10 MPH. HAZARDS IN THE WARNING INCLUDE... QUARTER SIZED HAIL. DAMAGING WINDS IN EXCESS OF 58 MPH. LOCATIONS IN THE PATH OF THE STORM INCLUDE...SNOW HILL FARMVILLE AND HOOKERTON. LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS. MOST LIGHTNING STRIKES ENTER THE HOME THROUGH UTILITIES. AVOID USING ANY DEVICES PLUGGED INTO A WALL INCLUDING CORDED PHONES...COMPUTERS AND APPLIANCES. ALSO AVOID COMING IN CONTACT WITH RUNNING WATER FROM SINKS...SHOWERS AND TUBS. WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT... 1...8 0 0...8 8 9...6 8 8 9. LAT...LON 3538 7776 3557 7768 3566 7749 3544 7743 TIME...MOT...LOC 1744Z 256DEG 7KT 3554 7763 $$ DAG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 11:25 AM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Aug 2, 11:25 AM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1125 AM EDT THU AUG 2 2012 .SYNOPSIS... UPPER LEVEL TROUGH OVER THE AREA TODAY WILL WEAKEN. HIGH PRESSURE WILL BUILD OVER THE AREA TONIGHT AND CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK. && .NEAR TERM /REST OF TODAY/... AS OF 11 AM THU...ADDED CHC POPS FOR THIS AFTN TO ALL OF COASTAL PLAINS AND MADE MINOR ADJUSTMENTS TO SKY COVER AND TEMPS. AREA OF SHOWERS/TSTMS INLAND NEAR RAH AND FAY ASSCTD WITH SHRT WV AND WEAK SFC BNDRY. SHRT WV HANDLED WELL BY MODELS AND FCST TO MOVE E-SE THIS AFTN AND PROVIDE FOCUS FOR CONVECTIVE DEVELOPMENT MAINLY OVER COASTAL PLAINS WITH ISOLATED ACTIVITY PSBL CLOSER TO COAST WITH SEA BREEZE. TEMPS ON TRACK FOR HIGHS IN LOWER 90S INLAND WITH 80S ALONG COAST. PREV DISC...AS OF 225 AM THU...CLEAR SKIES WILL GREET THE SUNRISE WITH EXCEPTION OF ANY FOG THAT DEVELOPED OVERNIGHT...WHICH WILL LIFT SHORTLY AFTER SUNRISE. WILL HAVE TO KEEP AN EYE ON STORMS IN WESTERN PART OF STATE THIS MORNING. LOOKS LIKE THEY COULD SLIDE TO THE COAST SOUTH OF THE FORECAST AREA. UPPER TROUGH STILL OVER THE EAST COAST AND MODELS IN AGREEMENT THAT IT WILL CONTINUE OVER THE AREA AS NEXT PIECE OF ENERGY SWINGS THROUGH TODAY. WEAK SURFACE BOUNDARY THAT HAS BEEN AROUND FOR PAST FEW DAYS HAS DISSIPATED AND LOW LEVEL FLOW WILL REMAIN SOUTHERLY AS SURFACE RIDGE TRIES TO BUILD IN FROM THE EAST. WITH LACK OF LOW LEVEL BOUNDARY WILL HAVE LESS CONVECTIVE ACTIVITY TODAY THAN YESTERDAY. NSSL WRF SHOWING SCATTERED AFTERNOON ACTIVITY TODAY. PWS HAVE DROPPED TO AROUND 1.5 INCHES. DECREASED CLOUD COVER...CONTINUED SOUTHERLY FLOW AND RISING HEIGHTS WILL ALLOW HIGH TEMPERATURES TO RISE INTO THE LOW 90S THIS AFTERNOON. && .SHORT TERM /TONIGHT/... MAS OF 250 AM THU...MODELS IN AGREEMENT ON HOLDING UPPER TROUGH OVER AREA THROUGH THE NIGHT BUT SHOW SHORT WAVE WEAKENING...HOWEVER THEY DO HAVE SOME DIFFERENCES IN STRENGTH OF SHORT WAVE...ECMWF BEING THE MOST VIGOROUS. WITH RIDGES TO THE WEST AND EAST...BELIEVE TROUGH WILL BE RATHER WEAK. WITH LOSS OF HEATING AFTER SUNSET ACTIVITY WILL DIMINISH. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... AS OF 315 AM THU...LITTLE CHANGES TO THE FORECAST OR FORECAST REASONING THROUGH THE LONG TERM. UPPER LEVEL FLOW WILL BECOME ZONAL FRI WITH HIGH PRESSURE BUILDING BACK IN ALOFT FROM THE WESTERN ATLANTIC. THE BERMUDA HIGH ALSO STRENGTHENS OFFSHORE ALLOWING MOIST SOUTHERLY FLOW TO CONTINUE THROUGH THE EXTENDED. EXPECT ISOL TO SCT DIURNAL CONVECTION FRI THROUGH THE WEEKEND INLAND AND ALONG THE SEA BREEZE BOUNDARY. LOW LEVEL THICKNESSES WILL PERSIST AT 1415-1420 METERS...YIELDING TEMPS NEAR CLIMATOLOGY WITH HIGHS IN THE LOW/MID 90S INLAND TO 80S ALONG THE COAST. A FRONTAL BOUNDARY IS PROGGED TO APPROACH THE AREA FROM THE NORTHWEST MON WITH MOIST SOUTHWESTERLY FLOW AND INCREASING LOW LEVEL SHEAR AHEAD OF A ROBUST MID LEVEL SHORTWAVE. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE MON AFTERNOON/EVENING WITH PWATS AGAIN BUILDING ABOVE 2 INCHES. 00Z AUG 2ND OPERATIONAL ECMWF AND GFS INDICATE THE FRONT WILL STALL JUST W OF THE REGION ACROSS THE CENTRAL PIEDMONT AND MID ATLANTIC STATES LATE MONDAY AND LINGER THROUGH MID WEEK WHILE AN UPPER TROUGH BECOME RE- ESTABLISHED ACROSS THE ERN CONUS. WILL KEEP CHANCE POPS TUE AND WED WITH THE UPPER TROUGH AND STALLED SFC FRONT CONTINUING ACROSS THE REGION WHILE WEAK SHORTWAVES MOVE THROUGH THE FLOW ALOFT. LOW LEVEL THICKNESSES WILL REMAIN AROUND 1415 METERS MON THROUGH WED HOWEVER GREATER CLOUD COVER AND PRECIP MAY MODERATE TEMPS FROM REACHING THE 90 DEGREE MARK EACH DAY. && .AVIATION /11Z THURSDAY THROUGH MONDAY/... SHORT TERM /THROUGH 12Z FRIDAY/... AS OF 715 AM THU...MOSTLY VFR UNDER CLEAR SKIES THIS MORNING...BUT WITH AREAS OF FOG AND ISOLATED ST. ST/FOG WILL BURN OFF SHORTLY. ISOLATED SHOWERS POSSIBLE TODAY...HAVE NOT INCLUDED THEM IN TAFS DUE TO THE ISOLATED NATURE...BUT IF A STORM MOVES OVER A TAF SITE...CONDITIONS WILL DROP TO MVFR. OTHERWISE VFR. LONG TERM /FRIDAY THROUGH MONDAY/ AS OF 330 AM THU...PREDOMINANT VFR AVIATION CONDITIONS EXPECTED THROUGH THE EXTENDED. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE IN DIURNAL CONVECTION EACH DAY. SOUTHWESTERLY SURFACE FLOW WILL PERSIST FRI INTO EARLY NEXT WEEK. && .MARINE... SHORT TERM /THROUGH TONIGHT/... AS OF 11 AM THU...ADJUSTED SEAS TO 2-3 FT PER CURRENT OBS...SWAN AND WW3 RUNNING ABOUT 1 FOOT TOO HIGH. CURRENT LIGHT/VRBL WINDS WILL BECOME S-SW NEAR 10 KT THIS AFTN WITH PRES GRAD TIGHTENING SLIGHTLY. /PREVIOUS DISCUSSION/ AS OF 311 AM THU...SOUTHWEST WIND OVER THE WATERS THIS MORNING RUNNING AROUND 10 KNOTS OR LESS WITH SEAS 2 TO 4 FEET. WEAK WAVE ON BOUNDARY OVER THE CENTRAL PART OF THE STATE WILL MOVE NORTH BRINGING WIND TO WESTERLY TEMPORARILY DURING THE MORNING. THE BOUNDARY WILL DISSIPATE ALLOWING THE FLOW OVER THE WATERS TO BECOME SOUTHERLY BY MIDDAY. THIS PATTERN WILL CONTINUE THROUGH THE NIGHTTIME HOURS WITH SOUTH TO SOUTHWEST FLOW 10 KNOTS OR LESS AND SEAS 2 TO 4 FEET. LONG TERM /FRIDAY THROUGH MONDAY/ AS OF 330 AM WED...GOOD BOATING CONDITIONS EXPECTED FRI THROUGH THE WEEKEND WITH THE BERMUDA HIGH STRENGTHENING OVER THE WESTERN ATLANTIC BRINGING SLY WINDS ACROSS THE WATERS. SPEEDS WILL RANGE GENERALLY 10-15 KNOTS WITH SEAS 2 TO 3 FT. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE WEEKEND AS WELL. GRADIENTS BEGIN TO TIGHTEN LATE SUN AND MON AS FRONTAL SYSTEM APPROACHES FROM THE NW AND EXPECT WINDS TO INCREASE TO AROUND 15-20 KT...MAINLY ACROSS THE NORTHERN AND CENTRAL WATERS. SEAS BUILD ACCORDINGLY TO AROUND 3-5 FT SUN NIGHT TROUGH MON. SWAN AND WAVEWATCH IN GOOD AGREEMENT THROUGH THE PERIOD. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...NONE. MARINE...NONE. && SYNOPSIS...CGG NEAR TERM...JBM/CGG SHORT TERM...CGG LONG TERM...SK AVIATION...CGG/SK MARINE...JBM/CGG/SK
Hazardous weather outlook, Aug 2, 5:04 AM EDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 504 AM EDT THU AUG 2 2012 NCZ095-103-104-030915- CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- 504 AM EDT THU AUG 2 2012 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ029-044>047-079>081-090>094-098-030915- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW- 504 AM EDT THU AUG 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 2, 12:03 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1203 PM EDT THU AUG 2 2012
NCZ044-079-021700-
GREENE-PITT-
1203 PM EDT THU AUG 2 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS PITT AND GREENE COUNTIES
THROUGH 100 PM EDT...
AT 1203 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WALSTONBURG...OR ABOUT 10 MILES WEST OF FARMVILLE...MOVING NORTHEAST
AT 5 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...WALSTONBURG...
WALSTONBURG...FOUNTAIN.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3559 7781 3575 7755 3562 7744 3551 7780
3554 7783 3557 7783
TIME...MOT...LOC 1603Z 236DEG 6KT 3559 7777
DAGSpecial weather statement, Aug 2, 12:52 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1252 PM EDT THU AUG 2 2012
NCZ044-079-021745-
GREENE-PITT-
1252 PM EDT THU AUG 2 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS PITT AND GREENE COUNTIES
THROUGH 145 PM EDT...
AT 1252 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 6 MILES
WEST OF SNOW HILL...OR ABOUT 12 MILES NORTH OF LA GRANGE...MOVING
NORTHEAST AT 10 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SNOW HILL...FOUNTAIN
FARMVILLE...SNOW HILL AND WALSTONBURG.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3557 7783 3568 7767 3578 7750 3547 7738
3537 7780 3540 7781 3543 7783
TIME...MOT...LOC 1652Z 247DEG 8KT 3549 7777
DAGLocal storm report, Aug 2, 12:56 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1256 PM EDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM HAIL 3 N SHINES CROSSROADS 35.48N 77.79W
08/02/2012 E0.25 INCH GREENE NC SPOTTER
SPOTTER REPORTED PEA SIZE HAIL WITH HEAVY RAIN ALONG
ROUTE 13 WEST OF SNOW HILL
&&
EVENT NUMBER MHX1200416
PAGANOThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 12:03 PM EDT | Special Weather Statement | MHX | Greene | 57 min |
| Aug 2, 12:52 PM EDT | Special Weather Statement | MHX | Greene | 53 min |
| Aug 2, 1:11 PM EDT | Special Weather Statement | MHX | Duplin | 64 min |
| Aug 2, 1:38 PM EDT | Special Weather Statement | MHX | Pitt | 52 min |
| Aug 2, 1:54 PM EDT | Special Weather Statement | MHX | Lenoir | 51 min |
| Aug 2, 2:14 PM EDT | Severe Thunderstorm Warning | MHX | Duplin, Greene, Lenoir, Pitt | 61 min |
| Aug 2, 2:27 PM EDT | Special Weather Statement | MHX | Martin | 63 min |
| Aug 2, 3:22 PM EDT | Special Weather Statement | MHX | Beaufort | 38 min |
| Aug 2, 3:45 PM EDT | Special Weather Statement | MHX | Jones | 45 min |
| Aug 2, 4:00 PM EDT | Special Weather Statement | MHX | Washington | 30 min |
| Aug 2, 4:09 PM EDT | Special Weather Statement | MHX | Duplin | 51 min |
| Aug 2, 5:04 PM EDT | Special Weather Statement | MHX | Onslow | 41 min |
| Aug 2, 5:32 PM EDT | Special Weather Statement | MHX | Duplin | 43 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.